| Model Number |
TJF-150 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation/inspection.Based on the results of the investigation, the foreign material could not be identified.A definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the flex video scope to the service center for evaluation related to a separate issue.During testing, the field service engineer identified the device had adhesive around lg lens has a chip, adhesive around objective lens has a chip, and k-wire has foreign objects.There was no patient involvement.